# SDR UIEA2023041400343

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 69B142677
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK WAS FOUND ON STA 1000 FRONT SPAR BULKHEAD LBL 57.50 SHEAR TIE( 1) REMOVED THE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 97. 2) INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 97 & EO 4453C24 PART 5 REV 3. 3) PERFORM EI T2023A53M-620 REV 0. 4) ACCOMPLISHED IAW EI T2023A53M-620 REV 1. 5) JOB COMPLETED AND CONDITION CHECK NORMAL )
